Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 34, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Determination of quadratic extensions of linearly compact fields by norm groups
Hoyt D. Warner.
Proc. Amer. Math. Soc. 34 (1972), 1-7
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294308
Eigenvalues of matrices with prescribed entries
David London and Henryk Minc.
Proc. Amer. Math. Soc. 34 (1972), 8-14
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0352125
A characterization of torsionfree modules over rings of quotients
John A. Beachy.
Proc. Amer. Math. Soc. 34 (1972), 15-19
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296098
Coherence of polynomial rings over semisimple algebraic algebras
Andrew B. Carson.
Proc. Amer. Math. Soc. 34 (1972), 20-24
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291216
An Eisenstein criterion for noncommutative polynomials
J. Kovacic.
Proc. Amer. Math. Soc. 34 (1972), 25-29
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292803
Normality and terminality in the elementary subgroups of Steinberg groups over rings
James F. Hurley.
Proc. Amer. Math. Soc. 34 (1972), 30-34
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0299692
On the conjugating representation of a finite group
K. L. Fields.
Proc. Amer. Math. Soc. 34 (1972), 35-37
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0297889
Involutorial division rings with arbitrary centers
Abraham A. Klein.
Proc. Amer. Math. Soc. 34 (1972), 38-42
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0304425
On the relative group cohomology ring
G. R. Chapman.
Proc. Amer. Math. Soc. 34 (1972), 43-48
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0302743
Derivation modules of free joins and $m$-adic completions of algebras
I. Y. Chung.
Proc. Amer. Math. Soc. 34 (1972), 49-56
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296061
Meet-irreducible elements in implicative lattices
Dorothy P. Smith.
Proc. Amer. Math. Soc. 34 (1972), 57-62
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291035
Nil algebras satisfying an identity of degree three
Raymond Coughlin.
Proc. Amer. Math. Soc. 34 (1972), 63-66
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292902
Nonconstant endomorphisms of lattices
J. Sichler.
Proc. Amer. Math. Soc. 34 (1972), 67-70
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291032
Complementing sets of $n$-tuples of integers
Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 34 (1972), 71-72
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294286
On the Noetherian-like rings of E. G. Evans
William Heinzer and Jack Ohm.
Proc. Amer. Math. Soc. 34 (1972), 73-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294316
Nil subrings of endomorphism rings of modules
Joe W. Fisher.
Proc. Amer. Math. Soc. 34 (1972), 75-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292878
The number of square-full divisors of an integer
D. Suryanarayana and R. Sitaramachandra Rao.
Proc. Amer. Math. Soc. 34 (1972), 79-80
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291104
Nonuniqueness of coefficient rings in a polynomial ring
M. Hochster.
Proc. Amer. Math. Soc. 34 (1972), 81-82
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294325
A $4$-color theorem for toroidal graphs
Hudson V. Kronk and Arthur T. White.
Proc. Amer. Math. Soc. 34 (1972), 83-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291019
On closed additive semigroups in $E^{n}$
Christoph Bandelow.
Proc. Amer. Math. Soc. 34 (1972), 87-89
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292993
On the localization of rectangular partial sums for multiple Fourier series
Fon Che Liu.
Proc. Amer. Math. Soc. 34 (1972), 90-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294993
On set correspondences into uniformly convex Banach spaces
David Schmeidler.
Proc. Amer. Math. Soc. 34 (1972), 97-101
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293058
Nonasymptotically abelian factors of type $III$
Wai Mee Ching and Paul Willig.
Proc. Amer. Math. Soc. 34 (1972), 102-104
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291820
Comparison theorems for nonselfadjoint differential equations based on integral inequalities
Kurt Kreith.
Proc. Amer. Math. Soc. 34 (1972), 105-109
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0304770
On finite invariant measures for sets of Markov operators
S. Horowitz.
Proc. Amer. Math. Soc. 34 (1972), 110-114
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296258
On semicontinuous linear lattices
Hidegoro Nakano.
Proc. Amer. Math. Soc. 34 (1972), 115-117
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293370
On nonoscillatory solutions of a nonlinear differential equation
R. Grimmer.
Proc. Amer. Math. Soc. 34 (1972), 118-120
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294778
Solutions of some periodic Stieltjes integral equations
G. W. Marrah and T. G. Proctor.
Proc. Amer. Math. Soc. 34 (1972), 121-127
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291740
Arithmetric structure and lacunary Fourier series
George Benke.
Proc. Amer. Math. Soc. 34 (1972), 128-132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0301456
A counterexample in nonlinear boundary value problems
J. W. Heidel.
Proc. Amer. Math. Soc. 34 (1972), 133-137
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293160
Embedding nuclear spaces in products of an arbitrary Banach space
Stephen A. Saxon.
Proc. Amer. Math. Soc. 34 (1972), 138-140
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318823
An implicit function theorem for nondifferentiable mappings
Shui Nee Chow and A. Lasota.
Proc. Amer. Math. Soc. 34 (1972), 141-146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291527
A norm condition for disconjugacy of complex differential systems
Shui Nee Chow and Pui-kei Wong.
Proc. Amer. Math. Soc. 34 (1972), 147-151
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294753
Maximal operators and capacity
David R. Adams.
Proc. Amer. Math. Soc. 34 (1972), 152-156
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0350314
Subnormality and quasinormality of Toeplitz operators
Takashi Itô and Tin Kin Wong.
Proc. Amer. Math. Soc. 34 (1972), 157-164
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0303334
The two-parameter Sturm-Liouville problem for ordinary differential equations. II
B. D. Sleeman.
Proc. Amer. Math. Soc. 34 (1972), 165-170
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291544
Reflexivity of $L(E,F)$
William H. Ruckle.
Proc. Amer. Math. Soc. 34 (1972), 171-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291777
A nonnormal outer function in $H^{p}$
Leon Brown and Lowell Hansen.
Proc. Amer. Math. Soc. 34 (1972), 175-176
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291470
Linear operators for which $T^{∗} T$ and $TT^{∗} $\ commute
Stephen L. Campbell.
Proc. Amer. Math. Soc. 34 (1972), 177-180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295124
Interpolation of $l^{q}$ sequences by $H^{p}$ functions
B. A. Taylor and D. L. Williams.
Proc. Amer. Math. Soc. 34 (1972), 181-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294652
Orthogonality and nonlinear functionals on Banach spaces
K. Sundaresan.
Proc. Amer. Math. Soc. 34 (1972), 187-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291835
On Toeplitz operators which are contractions
Robert Goor.
Proc. Amer. Math. Soc. 34 (1972), 191-192
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293443
Fixed points by mean value iterations
Gordon G. Johnson.
Proc. Amer. Math. Soc. 34 (1972), 193-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291918
Criteria for discrete spectrum of singular selfadjoint differential operators
L. W. Rollins.
Proc. Amer. Math. Soc. 34 (1972), 195-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291883
A factorization theorem for compact operators
Daniel J. Randtke.
Proc. Amer. Math. Soc. 34 (1972), 201-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295135
Numerical range for certain classes of operators
Richard Bouldin.
Proc. Amer. Math. Soc. 34 (1972), 203-206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293424
On operators on separable Banach spaces with arbitrary prescribed point spectrum
Gerhard K. Kalisch.
Proc. Amer. Math. Soc. 34 (1972), 207-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315474
The Brauer group of a compact Hausdorff space and $n$-homogeneous $C^{∗} $-algebras
Roger Howe.
Proc. Amer. Math. Soc. 34 (1972), 209-214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0305088
On a conjecture of A. J. Hoffman. II
Joseph Zaks.
Proc. Amer. Math. Soc. 34 (1972), 215-221
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296810
The dimension of the convex kernel and points of local nonconvexity
Nick M. Stavrakas.
Proc. Amer. Math. Soc. 34 (1972), 222-224
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0298549
Finite unions of convex sets
J. F. Lawrence, W. R. Hare and John W. Kenelly.
Proc. Amer. Math. Soc. 34 (1972), 225-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291952
Reducibility of isometric immersions
John Douglas Moore.
Proc. Amer. Math. Soc. 34 (1972), 229-232
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293546
The Euclidean symmetric isosceles queasy four-point properties
J. E. Valentine and S. G. Wayment.
Proc. Amer. Math. Soc. 34 (1972), 233-238
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296823
On an explicit characterization of spherical curves
Yung Chow Wong.
Proc. Amer. Math. Soc. 34 (1972), 239-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295224
Martin’s axiom and saturated models
Erik Ellentuck and R. v. B. Rucker.
Proc. Amer. Math. Soc. 34 (1972), 243-249
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0290960
Necessary and sufficient conditions for homotopy classification by cohomology and homotopy homomorphisms
Martin Sternstein.
Proc. Amer. Math. Soc. 34 (1972), 250-256
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296942
On Whitehead products
Kuo Tsai Chen.
Proc. Amer. Math. Soc. 34 (1972), 257-259
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0298659
Deficiency in $F$-manifolds
William H. Cutler.
Proc. Amer. Math. Soc. 34 (1972), 260-266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0298710
Two properties of $R^{N}$ with a compact group topology
Kevin J. Sharpe.
Proc. Amer. Math. Soc. 34 (1972), 267-269
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293002
Wild cells in $E^{4}$ in which every arc is tame
Robert J. Daverman.
Proc. Amer. Math. Soc. 34 (1972), 270-272
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295312
Local degree of separability and invariance of domain
L. B. Treybig.
Proc. Amer. Math. Soc. 34 (1972), 273-279
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295278
On certain fiberings of $M^{2}×S^{1}$
Wolfgang Heil.
Proc. Amer. Math. Soc. 34 (1972), 280-286
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0303538
A characterization of hereditarily indecomposable continua
C. Wayne Proctor.
Proc. Amer. Math. Soc. 34 (1972), 287-289
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295301
Locally compact abelian groups and the variety of topological groups generated by the reals
Sidney A. Morris.
Proc. Amer. Math. Soc. 34 (1972), 290-292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294560
Fibered knots through $T$-surgery
Wilbur Whitten.
Proc. Amer. Math. Soc. 34 (1972), 293-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292063
Group extensions and discrete subgroups of Lie groups
D. H. Lee.
Proc. Amer. Math. Soc. 34 (1972), 299-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293006
$𝜋_{mn-}2(S^{n}_{m-}2)$ contains an element of order $m$
Albert Shar.
Proc. Amer. Math. Soc. 34 (1972), 303-306
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292079
Semirings of functions determine finite $T_{o}$ topologies
Melvin C. Thornton.
Proc. Amer. Math. Soc. 34 (1972), 307-310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292019
Recognizing manifolds among generalized manifolds
Dennis C. Hass.
Proc. Amer. Math. Soc. 34 (1972), 311-313
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295360
Separable and reflexive spaces of bounded sequences
Albert Wilansky.
Proc. Amer. Math. Soc. 34 (1972), 314-315
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293376
Equivalence of algebra norms on $C(G)$
Kjeld B. Laursen.
Proc. Amer. Math. Soc. 34 (1972), 316
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293399
A quadrilateral-free arrangement of sixteen lines
G. J. Simmons.
Proc. Amer. Math. Soc. 34 (1972), 317-318
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295191
Properties of solutions of differential equations of the form $y^{”}+a(t)b(y)=0$
Allan Kroopnick.
Proc. Amer. Math. Soc. 34 (1972), 319-320
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291559
The zeta function of toral endomorphisms
James W. England.
Proc. Amer. Math. Soc. 34 (1972), 321-322
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294361
Isomorphisms in subspaces of $l_{1}$
Robert H. Lohman.
Proc. Amer. Math. Soc. 34 (1972), 323-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291773